MathSciNet Relay Station
MathSciNet bibliographic data
MR246600 (39 #7904) 81.46
Eckmann, J.-P.; Zabey, Ph. Ch. Impossibility of quantum mechanics in a Hilbert space over a finite field. Helv. Phys. Acta 42 1969 420–424.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement